# SDR USAA950987

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48049
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Bs 1205
- Part time: 37,695 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-5 CHECK INSPECTION, FOUND CORROSION 1 INCH BY 6 INCHES LEFT INBOARD SEAT TRACK MOUNT HOLES AT STATION 1205.  SPLICED IN NEW SECTION OF SEAT TRACK PER SRM 53-05 FIG 4F.  (M)
